ANZIAM  J.  43 (2002), 541-557
Denumerable state continuous time Markov decision processes with unbounded cost and transition rates under average criterion

Xianping Guo
  Department of Mathematics
  Zhongshan University
  P. R. China  
Weiping Zhu
  School of Computer Science
  The University of New South Wales
  Canberra ACT 2600

In this paper, we consider denumerable state continuous time Markov decision processes with (possibly unbounded) transition and cost rates under average criterion. We present a set of conditions and prove the existence of both average cost optimal stationary policies and a solution of the average optimality equation under the conditions. The results in this paper are applied to an admission control queue model and controlled birth and death processes.
Download the article in PDF format (size 140 Kb)

TeXAdel Scientific Publishing ©  Australian MS